How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28221
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am passing blood. I have been taking naproxen a year. I

Customer Question

I am passing blood. I have been taking naproxen for over a year. I have no stomach pain. I feel fine. I have stop taking the naproxen. What can I do to heal the stomach?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

If you are passing blood it is likely from the colon, if it is red blood.

Blood in the stool from the stomach is tarry.

You need an immediate exam from your doctor.

Passing blood is not a self help situation.

A number of problems, ulcer, diverticulosis, cancer...can pass blood.

Some can bleed out.

You should have had two colonoscopies for screening by now, if not, this needs to be arranged.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Naproxen is anti inflammatory can cause stomach bleeding from ulcers.

This can be treated with over the counter Omeprazole 20 mg twice daily for 8 weeks.

However, you should see your doctor for clinical evaluation as well.

Please naproxen, ibuprofen aspirin as they all can cause bleeding.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/